On the geometry of polynomial mappings at infinity
Annales de l'Institut Fourier, Volume 64 (2014) no. 5, pp. 2147-2163.

We associate to a given polynomial map from 2 to itself with nonvanishing Jacobian a variety whose homology or intersection homology describes the geometry of singularities at infinity of this map.

On associe à une application polynomiale de 2 dans lui-même à Jacobien constant non nul, une variété dont l’homologie ou l’homologie d’intersection décrit la géométrie à l’infini de cette application.

DOI: 10.5802/aif.2907
Classification: 14P10, 14R15, 32S20, 55N33
Keywords: complex polynomial mappings, singularities at infinity, asymptotical values, intersection homology, Jacobian conjecture.
Mot clés : singularités à l’infini, valeurs asymptotiques, homologie d’intersection, conjecture Jacobienne.
Valette, Anna 1; Valette, Guillaume 2

1 Instytut Matematyki Uniwersytetu Jagiellońskiego, ul. S Łojasiewicza, Kraków, Poland
2 Instytut Matematyczny PAN, ul. Św. Tomasza 30, 31-027 Kraków, Poland
@article{AIF_2014__64_5_2147_0,
     author = {Valette, Anna and Valette, Guillaume},
     title = {On the geometry of polynomial mappings at infinity},
     journal = {Annales de l'Institut Fourier},
     pages = {2147--2163},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {64},
     number = {5},
     year = {2014},
     doi = {10.5802/aif.2907},
     mrnumber = {3330934},
     zbl = {06387334},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2907/}
}
TY  - JOUR
AU  - Valette, Anna
AU  - Valette, Guillaume
TI  - On the geometry of polynomial mappings at infinity
JO  - Annales de l'Institut Fourier
PY  - 2014
SP  - 2147
EP  - 2163
VL  - 64
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2907/
DO  - 10.5802/aif.2907
LA  - en
ID  - AIF_2014__64_5_2147_0
ER  - 
%0 Journal Article
%A Valette, Anna
%A Valette, Guillaume
%T On the geometry of polynomial mappings at infinity
%J Annales de l'Institut Fourier
%D 2014
%P 2147-2163
%V 64
%N 5
%I Association des Annales de l’institut Fourier
%U https://aif.centre-mersenne.org/articles/10.5802/aif.2907/
%R 10.5802/aif.2907
%G en
%F AIF_2014__64_5_2147_0
Valette, Anna; Valette, Guillaume. On the geometry of polynomial mappings at infinity. Annales de l'Institut Fourier, Volume 64 (2014) no. 5, pp. 2147-2163. doi : 10.5802/aif.2907. https://aif.centre-mersenne.org/articles/10.5802/aif.2907/

[1] Bochnak, J.; M., Coste; Roy, M.-F. Géométrie algébrique réelle, Springer, 1987 | MR | Zbl

[2] Goresky, M.; MacPherson, R. Intersection homology theory, Topology, Volume 19 (1980) no. 2, pp. 135-162 | DOI | MR | Zbl

[3] Goresky, M.; MacPherson, R. Intersection homology. II, Invent. Math., Volume 72 (1983), pp. 77-129 | DOI | MR | Zbl

[4] Hardt, R. Semi-algebraic local-triviality in semi-algebraic mappings, Amer. J. Math., Volume 102 (1980) no. 2, pp. 291-302 | DOI | MR | Zbl

[5] Jelonek, Z. The set of point at which polynomial map is not proper, Ann. Polon. Math., Volume 58 (1993) no. 3, pp. 259-266 | MR | Zbl

[6] Jelonek, Z. Testing sets for properness of polynomial mappings, Math. Ann., Volume 315 (1999) no. 1, pp. 1-35 | DOI | MR | Zbl

[7] Jelonek, Z. Geometry of real polynomial mappings, Math. Z., Volume 239 (2002) no. 2, pp. 321-333 | DOI | MR | Zbl

[8] Keller, O. H. Ganze Cremonatransformationen Monatschr, Math. Phys., Volume 47 (1939), pp. 229-306 | Zbl

[9] Kirwan, F.; Woolf, J. An Introduction to Intersection Homology Theory, Chapman & Hall/CRC, 2006 | MR | Zbl

[10] Mostowski, T. Some properties of the ring of Nash functions, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), Volume 3 (1976) no. 2, pp. 245-266 | Numdam | MR | Zbl

[11] Valette, G. L homology is an intersection homology, Adv. in Math., Volume 231 (2012) no. 3-4, pp. 1818-1842 | DOI | MR | Zbl

Cited by Sources: